my four year old son was bitten by our dog at his mouth he has been advised to take 5 shots of verorab since verorab is so expensive at our place our city health doctor advice me to take favirab for his shots...
is it ok?since my son uses his first injection(verorab)
and the other shots will be favirab?
please advise me if it is very safe to use suct alternative
Yes, in general, favirab has been shown to be quite effective in post exposure prophylaxis of rabies. With regards to your son's treatment, you should consult with local health care providers with regard to safety and efficacy.
This answer is not intended as and does not substitute for medical advice. The information presented in this posting is for patients’ education only. As always, I encourage you to see your personal physician for further evaluation of your individual case.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.